MAUDE Adverse Event Report: ETHICON INC. BLAKE (R) DRAIN 15FR ROUND; CATHETER, IRRIGATION

ETHICON INC. BLAKE (R) DRAIN 15FR ROUND; CATHETER, IRRIGATION
Model Number 2228
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts to obtain the following information have been made with no response to date.If the device or further details are received at a later date a supplemental medwatch will be sent.What is the lot? could this possibly be from old inventory at the customer? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a drain product received was noted to include product labeling to have an incorrect warning label concerning the presence of latex in the drain.The labeling contains a warning stating it contains latex when, in fact, it does not.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).Additional information: d4, h4, h6 the device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/28/2020.Corrected information: d3, g1, g2.Additional information: d4.Attempts to obtain the following information has been performed and the following was received: with regard to copa dor, i do not believe that the drains are of old stock.There is a consumption that leads us to believe that the stock is renewed.H3 evaluation: product not returned for analysis.The information about the contain latex/ does not contain latex was correct, only the labels in system were incorrect.The quality issue number is (b)(4) and it is registered.The label was corrected just on (b)(6) 2020 in distribution center system.This was believed to have been corrected before.Action will be addressed to correct label.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Date sent to fda: 9/14/2020.

Brand Name
BLAKE (R) DRAIN 15FR ROUND
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9687137
Report Number2210968-2020-01049
Device Sequence Number3203961
Product Code GBX
UDI-Device Identifier10705031003569
UDI-Public10705031003569
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number2228
Device Catalogue Number2228
Device Lot NumberJ1834955
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer04/01/2020
06/17/2020
08/17/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date04/28/2020
06/22/2020
09/14/2020
Patient Sequence Number1